A high-order scheme for the incompressible Navier-Stokes equations with open boundary condition

Abstract : We present a numerical scheme to solve the incompressible Navier-Stokes equations with open boundary condition. After replacing the incompressibility constraint by the pressure Poisson equation, the key is how to give an appropriate boundary condition for the pressure Poisson equation. We propose a new boundary condition for the pressure on the open boundary. Some numerical experiments are presented to verify the accuracy and stability of scheme.
Type de document :
Article dans une revue
International Journal for Numerical Methods in Fluids, Wiley, 2013, 73 (1), pp.58-73. 〈10.1002/fld.3792〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00931030
Contributeur : Marc Thiriet <>
Soumis le : mardi 14 janvier 2014 - 18:07:46
Dernière modification le : vendredi 25 mai 2018 - 12:02:04

Lien texte intégral

Identifiants

Collections

Citation

Marc Thiriet, Z. Sheng, Frédéric Hecht. A high-order scheme for the incompressible Navier-Stokes equations with open boundary condition. International Journal for Numerical Methods in Fluids, Wiley, 2013, 73 (1), pp.58-73. 〈10.1002/fld.3792〉. 〈hal-00931030〉

Partager

Métriques

Consultations de la notice

196